# SDR FDEA202404200483

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,414 hours, 18,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC148
- Part serial: 019DD05P
- Condition: No Test
- Location: First Officer'S
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EVAS UNIT FAILS TEST/INOP  .REMOVED AND REPLACED RT EVAS IAW AMM 25-64-00-04.   A/C OK FOR SERVICE.
